MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP UNKNOWN_INSTRUMENTS_PRODUCT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP UNKNOWN_INSTRUMENTS_PRODUCT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number UNK_INS
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Spinal Cord Injury (2432)
Date of Event 05/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the spinal cord may have been impacted during an l3 bone tumor ablation with the optablate system.There is no allegation of a product malfunction.
 
Additional Manufacturer Narrative
Full udi is not available due to missing part number and serial number.
 
Additional Manufacturer Narrative
The device was not returned for evaluation; therefore, a root cause could not be determined for the event.Full udi is not available due to missing serial number.
 
Event or Problem Description
No new information.

Brand Name
UNKNOWN_INSTRUMENTS_PRODUCT
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key21806245
Report Number3015967359-2025-00604
Device Sequence Number7306896
Product Code GEI
UDI-Device Identifier07613327524499
UDI-Public(01)07613327524499
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberUNK_INS
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date04/09/2025
Supplement Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown